Dr. Frank Bauer: Research and Development in Applied Mathematics
 Publications
   
 
Resources
MathSci-Net
Zentralblatt Mathematik
Articles
Survey:
Bauer, F. and Lukas, M. Mathematics and Computers in Simulation Vol. 81, Iss. 9, pp. 1795 - 1841 (2011)
Bauer, F., Schöner, H., Dorington, A., Heise, B., Wieser, V., Payne, A., Cree, M. and Moser, B., Journal of Electronic Imaging 21(2), 023012-1 - 023012-11 (2012)
Bauer, F. and Gutting, M. International Journal on Geomathematics Vol. 2, Iss. 1, 69 - 85 (2011)
Bauer, F. and Clason, C. International Journal of Tomography & Statistics 18 (11), 10 - 23 (2011)
Bauer, F. and Mathé, P. Journal of Complexity Vol. 27, pp. 68 - 85 (2011)
Bauer, F. Arxiv.org arXiv:1008.0620v1, pp. 1 - 12 (2010)
Bauer, F. Arxiv.org arXiv:1008.0657v1, pp. 1 - 16 (2010)
Bauer, F. and Kindermann, S. Inverse and Ill-posed Problems Vol. 17, Iss. 1, pp. 5-18 (2009)
Bauer, F., Hohage, T. and Munk, A. SIAM Journal on Numerical Analysis Vol. 47, Nr. 3, pp. 1827 - 1846 (2009)
Moser, B., Schöner, H., Dorington, A., Payne, A., Cree, M., Bauer, F. and Heise, B. Proceedings CIMCA08, pp. 989 - 994 (2008)
Anzengruber, S., Bauer, F., Leitao, A. and Ramlau, R. Journal of Physics, Conference Series Vol. 135, 012009 (8pp) (2008)
Moser, B., Bauer, F., Elbau, P., Heise, B. and Schöner, H. Proceedings SPIE conference Vol. 6805, Nr. 1, pp. 68050E (2008)
Bauer, F. and Kindermann, S. Inverse Problems Vol. 24, 035002 (20 pp) (2008)
Bauer, F., Hohage, T. and Munk, A.
Newton Methods for Nonlinear Inverse Problems with Random Noise,
PAMM Vol. 7; Nr. 1, pp. 2060007-2060008 (2008)
Bauer, F. and Reiss, M. Inverse Problems Vol. 24, 055009 (16pp) (2008)
Bauer, F., Applicable Analysis, Vol. 87; Nr. 1, pp. 45-57 (2008)
Bauer, F. and Kannengiesser, S.
Mathematical Methods in the Applied Sciences Vol. 30, pp. 1437-1451 (2007)
Bauer, F. and Munk, A.
Inverse and Ill-posed Problems Vol. 15, Iss. 2, pp. 137-148 (2007)
Bauer, F. and Ivanyshyn, O. Inverse Problems Vol. 23, pp. 331 - 342 (2007)
Bauer, F. Inverse Problems Vol. 23, pp. 837 - 858 (2007)
Bauer, F., Pereverzev, S. and Rosasco, L., Journal of Complexity Vol. 23 (1), pp. 52 - 72 (2007)
Bauer, F., Mathé, P. and Pereverzev, S., Journal of Geodesy Vol 81, Nr 1, pp. 39 - 51 (2007)
Bauer, F. and Pereverzev, S., International Journal of Tomography & Statistics, Vol. 4, pp. 1 - 12 (2006)
Bauer, F., Freeden, W. and Schreiner, M. Numerical Functional Analysis and Optimization Vol. 27; Nr. 1 pp. 1 - 24 (2006)
Bauer, F. and Hohage, T. Inverse Problems, Vol. 21, pp. 1975 - 1991 (2005)
Bauer, F. and Hohage, T.
On Lepskij's Stopping-Rule for Newton-type Methods with Random Noise,
PAMM Vol. 5; Nr. 1, pp. 15-18 (2005)
Bauer, F.,
Automatic Optimal Regularization for Ill-Posed Problems with Stochastical Noise without Imposing Smoothness Assumptions,
PAMM Vol. 5; Nr. 1, pp. 641-642 (2005)
Bauer, F.,
Automatic Regularization for Ill-Posed Problems with Stochastical Noise Estimate,
Proceedings of the 5th International Conference on Inverse Problems in Engineering: Theory and Practice, UK, 11-15th July 2005 (2005)
Bauer, F. and Pereverzev, S., European Journal of Applied Mathematics, Vol. 16; Nr. 3, pp. 303 - 317 (2005)
Bauer, F. Publication not intended
Bauer, F.,
An Alternative Approach to the Oblique Derivative Problem in Potential Theory,
Berichte aus der Mathematik, Shaker Verlag, Aachen, Ph.D. thesis, University of Kaiserslautern, Department of Mathematics, Geomathematics Group (2004)
Bauer, F.,
Determination of the Geopotential Field out of Oblique Derivatives, an Alternate Approach,
Oberwolfach Reports, EMS Publishing House, Vol. 1, pp. 1435 - 1438 (2004)
Bauer, F.,
Differential Equations of Lie Type,
Master's thesis, University of Warwick, Department of Mathematics (2001)